# SDR FDEA202010132467

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: 45777100001000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SPOILER INBOARD HINGE ARM OUTBD SURFACE DELAMINATED.  63MM X 23MM DEPTH: 1.50MM LT WING NR 3 SPOILER INBOARD HINGE ARM OUTBOARD SURFACE DELAMINATED.  COMPLIED WITH EA: 6-5750-T0357145.  THIS IS CAT A REPAIR.  MAJOR REPAIR, IAW  GMM 6-2-100.
